# SDR IPXA2015061590225

- Difficulty date: May 28, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 29,767 hours, 20,962 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 315N300133A
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT ENGINE OTBD T/R INNER BARREL OUTER SURFACE AFT EDGE SKIN HAS CHIPPED AND BENT.   BLENDED, DAMAGE IAW SRM 51-10-02-0G.
